MAUDE Adverse Event Report: MEDTRONIC, INC. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MEDTRONIC, INC. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 37642
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The main component of the system and other applicable components are : product id; 37092, product type: accessory.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer regarding a patient who was implanted with an implantable neuro stimulator (ins) for parkinson's dual and movement disorders.Patient reported getting poor communication with the antenna.Prior to the report, patient tried without the antenna.It was reviewed for patient to place the patient programmer (pp) directly over the ins and sync with the ins, and this resolved the poor communication.The pp antenna is reported to be damaged.It was noted that the patient uses the antenna.No patient symptoms were reported.A replacement pp antenna was sent to the patient.No further patient complications were reported/ anticipated as a result of this event.
 
Additional Manufacturer Narrative
Other applicable components are : product id: 37092, serial# unknown, product type: accessory.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the patient stating that their problem was resolved with the replacement pp antenna.Patient was grateful for the prompt and courteous service.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key7836705
Report Number2182208-2018-01584
Device Sequence Number1286794
Product Code MHY
UDI-Device Identifier00643169273450
UDI-Public00643169273450
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37642
Device Catalogue Number37642
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2018
Supplement Date Received by Manufacturer10/16/2018
Initial Report FDA Received Date08/31/2018
Supplement Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight69